| Model Number |
GBX3100H19 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a bipap a40 pro device was alarming for a ventilator inoperative alarm condition and a high internal o2 alarm occurred.There was no harm or injury alleged.The device has yet to be returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer received information alleging a pressure regulation condition occurred.There was no harm or injury reported.The manufacturer previously reported that a ventilator inoperative condition occurred.That information was not correct.Upon further review, it has been determined that the complaint was reported in error.There is no reportable malfunction, and a final report is being filed at this time.If pertinent information becomes available in the future, a supplemental report will be filed.